My new doc took me off from effexor 75 mg which i was taking for nine years,and put me on pamelor 50 mg once at night , after 7 months of using it , i cant sleep at night, it makes me more active , i havent slept for 3 nights and turning into zombie, btw i am taking it for anxiety and depression . Anyone else in my situation
Hi, I started Nortriptyline this week and I took two by mistake 50MG the other night and couldn't sleep at all. I meant to take my Gabapentin and took those by mistake. I was trying to clear some other meds from my system before starting the nortriptyline.
I will say though, while I was awake all night I had no pain at all. I have not taken pains meds for a few days now. Not saying it will work for everyone, my fibromyalgia is mild. I suffer more from nerve pain and spine disorder related pain. I also have had nearly daily severe headaches for over 3 years. I started to get a headache when it was time to get ready for work in the AM after that sleepless night and did have to take rizatriptan.
After getting a good night sleep the next night, no headache and very reduced pain the next day as well. I took 25mg of Nortriptyline that night.
Full disclosure, I have just recently been diagnosed with ADHD and started taking Adderall 2 days ago also. I am sorry that I cannot say exactly which one is doing the trick. I know I stop taking Adderall at 4PM and take the Nortriptyline before bed and awake with no headache.I also was in pain the day and evening of the sleepless night and did not notice the relief until the Nortriptyline would have kicked in.
Can you take yours during the day and see about something else for sleep?
The nortriptyline kept me awake again last night until 3 AM and that was with 25mg. I am going to check with my dr. to see if I can take it during the day!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 2 answers
Posted 23 Mar 2010 • 1 answer
Posted 14 Sep 2011 • 2 answers
Posted 13 May 2014 • 1 answer
Posted 26 Dec 2016 • 0 answers